# SDR AALA20100619TUL02

- Difficulty date: June 19, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 32,301 hours, 13,067 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Oil System
- Condition: Overserviced
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

CUN - INFLIGHT MIA-GUA.  CREW REPORTED FUMES IN AFT CABIN GALLEY AREA.  EMERGENCY DECLARED DIVERTED CUN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  BOTH ENGINE OIL LEVELS WERE OVERSERVICED.  DRAINED OIL TO NORMAL LEVELS.  SYSTEM GROUND CHECK NORMAL OPERATION.
